# SDR QXEA200800953

- Difficulty date: August 20, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C-CHECK, LT WING VERTICAL INTERCOSTAL, LOCATED UNDER OUTBOARD SPOILER HAS A CRACKED LIGHTENING HOLE.  REMOVED INTERCOSTAL AT OUTBOARD SPOILER, MATCH DRILLED NEW FROM STOCK INTERCOSTAL AT YW 357.30.  PAINTED AND INSTALLED NEW FROM STOCK INTERCOSTAL IAW 8-400 SRM 51-42-05.
